Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Ciprofloxacin and Metronidazole take long to act while treating diarrhea and appetite loss?

Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 1880 Questions

default
Posted on Mon, 23 Jul 2018 in Digestion and Bowels
Question: I have had stomach disorder for 4 to 6 weeks, extreme diarrhea, lack of appetite and when i eat or drink anything it goes straight thru, went to my Primary Care doctor and he said i have a bacterial infection so he gave my 2 different medicines to take ciprofloxacin hcl 500 mg and metronidazole 500mg started Monday and symptoms are the same ? I have enough medicine for 7 days, should i finish are call doctor back ?
So should I quit what I am taking now ?. and how do I handle that with my PCP ?
You did a colonoscopy on me 2 1/2 months ago and said my bowels were not fully cleared and suggested that I have another one several months down the road. Dr Groff is my PCP so how do I handle this, I am on Texan Plus supplemental so cost should not be a problem.
Thank You
doctor
Answered by Dr. Ramesh Kumar 8 hours later
Brief Answer:
follow up

Detailed Answer:
For dealing with your PCP best way is to discuss the answer given by me with your doctor.If he would be convinced he would give you a prescription ither wuse you ask him hus opinion if he is not convinced.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on